# SDR RRXA11407

- Difficulty date: July 13, 2001
- Submitted: August 21, 2001
- Operation: Air carrier
- Aircraft: N873SJ
- Make and model: Doug DC-8-73F
- Aircraft serial: 46091
- Aircraft time: 83,056 hours, 21,920 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 3754930
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND C-PIT BACK UP FITTING FOR NR 4 LWR T LATCH CORRODED AROUND FASTENERS STA 1215 BETWEEN L33R I/B AND L33R O/B.  REMOVED CORROSION FOUND TO BE OUT OF LIMITSA.  SRM 51-1-8 AND 53-2-01F.  RECEIVED BACK UP FITTING AND CLIP PER SRM 51-1-20D.  INSTALLED FITTING AND CLIP IAW DC8 SRM 51-1-20D
